# SDR YENA2019060510297

- Difficulty date: June 1, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N978JB
- Make and model: Airbus A321-231
- Aircraft serial: 1528
- Aircraft time: 10,064 hours, 1,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 155092
- Condition: Failed
- Location: Emergency Lights
- Part time: 10,064 hours, 1,938 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 524,  AFT EMERGENCY LIGHTS DO NOT ILLUMINATE; R & R OF EPSU 13WL IAW AMM 33-51-38. OPS CHECK GOOD. ALSO R & R EPSU BATTERY IAW  AMM 33-51-38.
